RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 3(357), Pages 151–152 (Mi umn739)  

This article is cited in 2 scientific papers (total in 2 papers)

Olga Aleksandrovna Ladyzhenskaya (obituary)

V. I. Arnol'd, M. Sh. Birman, A. M. Vershik, M. I. Vishik, I. M. Gel'fand, I. A. Ibragimov, V. P. Maslov, S. P. Novikov, G. A. Seregin, Ya. G. Sinai, M. Z. Solomyak, V. A. Solonnikov, N. N. Ural'tseva, L. D. Faddeev


DOI: https://doi.org/10.4213/rm739

Full text: PDF file (92 kB)

English version:
Russian Mathematical Surveys, 2004, 59:3, 553–555

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: V. I. Arnol'd, M. Sh. Birman, A. M. Vershik, M. I. Vishik, I. M. Gel'fand, I. A. Ibragimov, V. P. Maslov, S. P. Novikov, G. A. Seregin, Ya. G. Sinai, M. Z. Solomyak, V. A. Solonnikov, N. N. Ural'tseva, L. D. Faddeev, “Olga Aleksandrovna Ladyzhenskaya (obituary)”, Uspekhi Mat. Nauk, 59:3(357) (2004), 151–152; Russian Math. Surveys, 59:3 (2004), 553–555

Citation in format AMSBIB
\Bibitem{ArnBirVer04}
\by V.~I.~Arnol'd, M.~Sh.~Birman, A.~M.~Vershik, M.~I.~Vishik, I.~M.~Gel'fand, I.~A.~Ibragimov, V.~P.~Maslov, S.~P.~Novikov, G.~A.~Seregin, Ya.~G.~Sinai, M.~Z.~Solomyak, V.~A.~Solonnikov, N.~N.~Ural'tseva, L.~D.~Faddeev
\paper Olga Aleksandrovna Ladyzhenskaya (obituary)
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 3(357)
\pages 151--152
\mathnet{http://mi.mathnet.ru/umn739}
\crossref{https://doi.org/10.4213/rm739}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2116538}
\zmath{https://zbmath.org/?q=an:1062.01503}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..553A}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 3
\pages 553--555
\crossref{https://doi.org/10.1070/RM2004v059n03ABEH000739}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224644800005}


Linking options:
  • http://mi.mathnet.ru/eng/umn739
  • https://doi.org/10.4213/rm739
  • http://mi.mathnet.ru/eng/umn/v59/i3/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
    2. G. V. Rozenblyum, “O matematicheskikh rabotakh Mikhaila Zakharovicha Solomyaka”, Algebra i analiz, 30:3 (2018), 3–29  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1111
    Full text:1103
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019